# SDR FDEA201507222326

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327255900000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 132KG PUNCTURED.  FABRICATED PANEL 132KG ON T15 1150223 IAW DWG SRZ-25-0005.  CLASSIFIED AS CAT A MAJOR REPAIR.
